Vol 52, No 6 (2020)


Table of Contents


On Fejer and Hermite-Hadamard type Inequalities involving ´ h-Convex Functions and Applications PDF
Sofian Obeidat, Muhammad Amer Latif, Sever Silvestru Dragomir
Possible Heights of Alexandroff Square Transformation Groups PDF
Fatemah Ayatollah Zadeh Shirazi, Reza Yaghmaeian, Fatemeh Ebrahimifar, Hamed Yahyaoghli
On Family of Simultaneous Method for Finding Distinct as Well as Multiple Roots of Non-linear Equation PDF
Nazir Ahmad Mir, Mudassir Shams, Naila Rafiq, Saima Akram, Rafiq Ahmed
Opial-Type Inequalities Involving Radial Fractional Derivative Operators PDF
Sajid Iqbal, Shahbaz Ahmad, Shahzad Ahmad, Muhammad Samraiz
Integral Inequalities for Exponentially Geometrically Convex Functions via Fractional Operators PDF
Saima Rashid, Muhammad Aslam Noor, Khalida Inayat Noor
Extension in the Geometry of Goncharov Motivic and Configuration Chain Complexes PDF
M. Khalid
On the Oscillatory Nature of Some Generalized Emden-Fowler Equation PDF
Juan E. Napoles Valdes, Marıa N. Quevedo Cubillos
A Paradigmatic approach to Quasi Topological Loops: Classification and Characterization PDF
Muhammad Kashif Maqbool, Awais Yousaf, Muhammad Dilbar, Muhammad Siddique Bosan, Muhammad Younis, Shafaqat Sadique

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved